# SDR DHL9972709C

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Elongated Holes
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FASTENER HOLES ELONGATED ON RT SIDE VERTICAL FIN L/E PANEL NR 9601.  REPLACED PANEL ON LEFT SIDE VERTICAL FIN L/E USING 2024T3 .040 PER B727 SRM 51-30-2 20 X 15 N/R 4388.
